# SDR HKGA20160919002

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N691AX
- Make and model: Swrngn SA227AC
- Aircraft serial: AC691
- Aircraft time: 20,051 hours, 38,492 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 20475546
- Part serial: 111005
- Condition: Seized
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH,  THE CABIN FILLED WITH BLUE SMOKE.  NORMAL LANDING PERFORMED WITH NO FURTHER INDICATION OF PROBLEMS.  MAINTENANCE TROUBLESHOT THE ISSUE AND FOUND THE RT ACM TURBINE TO BE SEIZED. REMOVED AND REPLACED ACM TURBINE AND CORE IAW MAINTENANCE MANUAL. OPERATIONAL CHECKED GOOD.
